# SDR UALA2011092605165

- Difficulty date: September 24, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 69,329 hours, 26,000 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 1148
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACK FELL DOWN WHEN DOOR WAS CLOSED.  REINSTALLED SLIDE AND OPS CHECKED OPERATION.  ALL CHECKED NORMAL.
